(THUNDER BAY, ON) – This evening, a soiree was taking place in the 300 block of Heron Street where some delightful people were enjoying themselves.
It appears someone may have dipped a little too deep into the purple down, resulting in them not breathing and their heart basically stopping.
Panic ensued and a 911 call was made which summoned all three branches of our local first responders.
Members of Superior North EMS, Thunder Bay Fire & Rescue and Thunder Bay Police Service responded to the call.
Narcan shots were blasted into the half-dead victim and after extensive and intense CPR was given, they regained consciousness. They were sent to the Thunder Bay Regional Health Sciences Centre’s Emergency Department where they will be monitored by the wonderful and talented staff until they are given the all-clear to go back into the public.
Are you sick of suddenly waking up being surrounded by first responders demanding to know what drug you took? Reach out to the Thunder Bay Counselling Centre and ask the good, loving, non-judgemental people there about how you can get moving in the direction of sobriety. What do you have to lose? Dial 807-684-1880 today.
Narcan is a drug that when administered, temporarily reverses opiate overdose symptoms. It does not “absorb” drugs out of your body. When Narcan wears off in about 10-15 minutes, the drugs affect returns and people are at risk of overdosing again. Always call 911 when you suspect someone is overdosing.